# SDR AALA202012239010

- Difficulty date: November 25, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 33,443 hours, 13,552 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF RT SHORT FLOOR PANEL BETWEEN STA 847 AND STA 867 AT STR 15R AND WL 208.1, MEASURING L=2.0 IN, W=0.75 IN, D=0.008 IN.  REPLACED FLOOR PANEL WITH NEW, IAW AARD 51-00-05-1.
